MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC DOUBLEDRILLGUIDE 3.5/2.5

WRIGHTS LANE SYNTHES USA PRODUCTS LLC DOUBLEDRILLGUIDE 3.5/2.5
Model Number 312.28
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Part: 312.280.Lot: 2502340.Manufacturing site: bettlach.Release to warehouse date: 01.July 2009.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformance's were identified.Visual inspection: the double drill guide 3.5/2.5 (p/n: 312.280, lot #: 2502340) was returned and received at us customer quality (cq).Upon visual inspection, it was observed that the device was bent.The 2.5 mm drill bit was observed to be broken and was investigated under a different pi in the same pc.There were scratches on the device but has no impact on the functionality of the device.Device failure/defect identified? yes.Dimensional inspection: no dimensional inspection can be performed due to post-manufacturing damage.Furthermore, the complaint relevant dimensions cannot be checked for dimensional accuracy, because of the design of the device.Document/specification review based on the date of manufacture the following drawings, reflecting the current and manufactured revision were reviewed.Double drill guide 3.5/2.5 dia.Complaint confirmed? yes, the device received was bent.Hence confirming the allegation.Investigation conclusion the complaint condition is confirmed for the double drill guide 3.5/2.5 (p/n: 312.280, lot #: 2502340).There is no indication that a design or manufacturing issue has caused the issue and hence the root cause cannot be determined.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on january 1, 2020, the drill bit broke inside of a drill guide and became stuck.It is unknown if there were fragments generated.Procedure outcome is unknown.There was no patient consequence.Concomitant devices: drill guide (part: 312.280, lot: 2502340, quantity: 1).This report is for a 2.5mm drill bit.This is report 2 of 2 for (b)(4).

Brand Name
DOUBLEDRILLGUIDE 3.5/2.5
Common Device Name
GUIDE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key9847257
Report Number2939274-2020-01315
Device Sequence Number740181
Product Code FZX
UDI-Device Identifier10886982187703
UDI-Public(01)10886982187703
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number312.28
Device Catalogue Number312.280-US
Device Lot Number2502340
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/20/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/20/2020
Initial Report FDA Received Date03/18/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1